I was on TriSprintec for 4-5 years and ALWAYS had a regular period which began on the same day and lasted roughly 4-5 days. I'm very prone to headaches, which are especially worse during certain points in my cycle, so I asked my gyno if there was something I could try that would help that.
She switched me to Junel-FE (28-day regimen). She didn't tell me to take any extra precaution during the first week, so I assumed it was fine since I was switching from one combo pill to another. I looked it up to make sure switching from one BCP to another gave me immediate and continued protection in case I were to have sex without a condom (which I didn't realize until later that I did on day 1 of the new pill) and the answer I found was yes.
My period should have come two days ago, but didn't. I am on day 5 of the placebo iron pills. I have had none of the typical PMS symptoms either, other than a headache that started today. I took a pregnancy test today because I got nervous, and it came back negative. My question is this: is it normal to miss a period completely when switching from one BCP to another? Is it normal on this particular pill? I have always been regular and it freaks me out that I suddenly don't have a period this month. I just want to see if anyone that has switched has had similar experiences. I did look it up, and other forums had similar answers from other people on this same medication (no period for months?!) but I want to know if this is typical.
Note: The last two months my period was VERY light and came a day later than usual. Again, I didn't have any symptoms those months so I attributed it to stress since I was under a lot of it.
I also missed my period after switching to Junel Fe (28 day) from orthotricyclen lo. My period never came during the Junel Fe placebo pills. I took two pregnancy tests - 3 days apart. Both were negative. I guess missing a period might be pretty common when switching pills.
Junel Fe is well known for either substantially lightening or completely making your period stop. I don't think I would worry about it if it was me. Whenever you adjust your hormones, it's possible for it to impact your cycle so don't panic. If you don't get your period for a second month then maybe get a blood test for pregnancy at your gyne's office. But again, if it were me and I was taking the pill, I wouldn't worry about it.